# SDR YENA20160325266

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 20,131 hours, 12,517 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 19093063XXX
- Part serial: SERIES
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO DEPARTURE.  BLEED 1 LEAK DURING FLIGHT; R & R BLEED 1 OVERHEAT DETECTOR SYS, ODS, LOOP 3, A IAW AMM 36-21-02.  OPS CHECKS GOOD.  OK FOR SERVICE.
